# SDR UALA2008121506896

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 32,311 hours, 4,082 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: CTB9000
- Condition: Loose
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG IDG MAIN FEED WIRES AT TERMINAL BLOCK ON TOP OF ENGINE ARE LOOSE.  REPLACED TERMINAL BLOCK AT TOP OF ENGINE AND RECONNECTED WIRES.
